# SDR DALA2025071805432

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 95,123 hours, 17,978 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Full
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SHIP 1806 -DIV- TO JFK DUE TO 5 OF 6 LAVS INOP. LH LAV TANK FULL CAUSING ALL LH LAVS INOP. 2 RH LAVS ON MEL LEAVING ONLY 1 LAV WORKING. UNABLE TO CONTINUE.   SERVICED TANK FOR LH LAVS. REPLACED CRACKED AFT WASTE TANK DUCT FOR LH LAVS. (LP 7507025)
